# SDR SWIA202266969

- Difficulty date: November 23, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 43,718 hours, 39,825 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: A/C Pack
- Condition: Cracked
- Location: Bs 625 S13r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CLIP ATTACHING INTRCOSTAL ON AFT SIDE OF FS621 BULKHEAD TO FRAME AT FS625 AT STGR13 R IS CRACKED.     (C-CHECK)    REMOVED AND REPLACED WITH NEW CLIP AT FS621-FS625 STGR13R REF CRJ200 SRM 51-42-21 AND DWG 601-35012 REV-D.
